Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Global solvability of a dissipative Frémond model for shape memory alloys. II. Existence


Author: Elena Bonetti
Journal: Quart. Appl. Math. 62 (2004), 53-76
MSC: Primary 74N99; Secondary 35K85, 35Q72, 74H15, 74H20
DOI: https://doi.org/10.1090/qam/2032572
MathSciNet review: MR2032572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper investigates an initial and boundary values problem which is derived from a dissipative Frémond model for shape memory alloys. Existence of a global solution for the abstract version of the evolution problem is proved by use of a semi-implicit time discretization scheme combined with an a priori estimates-passage to the limit procedure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74N99, 35K85, 35Q72, 74H15, 74H20

Retrieve articles in all journals with MSC: 74N99, 35K85, 35Q72, 74H15, 74H20


Additional Information

DOI: https://doi.org/10.1090/qam/2032572
Article copyright: © Copyright 2004 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website